CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Jackknife model averaging for high-dimensional quantile regression 期刊论文
BIOMETRICS, 2021, 页码: 12
Authors:  Wang, Miaomiao;  Zhang, Xinyu;  Wan, Alan T. K.;  You, Kang;  Zou, Guohua
Favorite  |  View/Download:5/0  |  Submit date:2022/04/02
asymptotic optimality  high-dimensional quantile regression  marginal quantile utility  model averaging  
Penalized estimation equation for an extended single-index model 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2017, 卷号: 69, 期号: 1, 页码: 169-187
Authors:  Li, Yongjin;  Zhang, Qingzhao;  Wang, Qihua
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
Single-index model  Penalized estimating equations  Variable selection  Oracle property  Smoothly clipped absolute deviation  Adaptive lasso